Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Lamictal's making me worse... brynb

Posted by phidippus on October 21, 2012, at 18:38:06

In reply to Re: Help! Lamictal's making me worse... phidippus, posted by brynb on October 21, 2012, at 9:36:44

I didn't think the Lamictal was necessary with the Lithium.

>I wonder if I was about to have a depressive episode anyway and the Lamictal was just a coincidence?

This is a strong possibility.

You can't up to take a walk?

I'm glad you're still on your Lexapro, but I have to wonder if it is as efficacious at treating your depresssion as it ought to be. Maybe someday you can trial another antidepressant.

So, what are you on, altogether?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1028975
URL: http://www.dr-bob.org/babble/20121018/msgs/1029402.html